# SDR USAA2010041290757

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 31,884 hours, 11,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2502225
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EEL - AFT RIGHT SERVICE DOOR EMERGENCY LAMP LENS BROKEN.  MAINTENANCE REMOVED AND REPLACED AFT RIGHT SERVICE DOOR EMERGENCY LAMP LENS.
